MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT CHERRY DISSECT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number BCD10
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t4050r.Investigation summary: the analysis results found that three sticks of the bcd10 device was returned and one of the three sticks was returned with the tip of the device damaged.In addition, the tyvek was returned along with the instrument.Upon evaluation, the dissector tip of one stick was found broken from the shaft.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.A manufacturing record evaluation was performed for the finished device lot and batch number and no non-conformance's were identified.
 
Event or Problem Description
It was reported that during a laparoscopic esophagectomy, the cotton tip fell off when the device was inserted into the trocar.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8888549
Report Number3005075853-2019-21208
Device Sequence Number1400340
Product Code MDM
UDI-Device Identifier10705036011866
UDI-Public10705036011866
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberBCD10
Device Lot NumberT4050R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/13/2019
Patient Sequence Number1